Infantile chorea following abrupt withdrawal of diazepam and pentobarbital therapy.
Аннотация
The acute onset of chorea was seen in a ten week-old male following abrupt cessation of a seven-day course of sedation with diazepam and pentobarbital. These movements slowly resolved over a six-day period and the infant was without neurologic sequelae one week after his chorea resolved. A cerebral MRI was normal. We speculate that the mechanism by which chorea may occur as a withdrawal phenomenon to benzodiazepine/barbiturate treatment is by a functional overactivity of the dopaminergic system in the basal ganglia.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.